Previous |  Up |  Next

Article

Title: On a discrete modified $M/GI/c/\infty$ queue (English)
Author: Dvurečenskij, Anatolij
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 32
Issue: 3
Year: 1987
Pages: 214-223
Summary lang: English
Summary lang: Russian
Summary lang: Slovak
.
Category: math
.
Summary: The busy period distribution of a discrete modified queue $M/GI/c/\infty$, with finitely or infinitely many severs , and with different distribution functions of customer service times is derived. (English)
Keyword: discrete modified queue
Keyword: busy period
Keyword: idle period
Keyword: geometrically distributed interarrival times
MSC: 60K25
MSC: 60K30
MSC: 90B22
idZBL: Zbl 0633.60105
idMR: MR0895879
.
Date available: 2008-05-20T18:32:21Z
Last updated: 2015-06-04
Stable URL: http://hdl.handle.net/10338.dmlcz/104252
.
Reference: [1] A. Dvurečenskij, al.: On a problem of the busy period determination in queues with infinitely many servers.J. Appl. Probab., 21 (1984), 201-206. MR 0732687, 10.2307/3213680
Reference: [2] A. Dvurečenskij G. A. Ososkov: A discrete modified counter with prolonging dead time.JINR, E 5-84-823, Dubna (1984).
Reference: [3] В. В. Калашников: О совместном распределении пероидов занятости и простоев для систем обслуживания.Изв. АН СССР Техн. киб. № 6 (1971), 106-109. Zbl 1170.92344
Reference: [4] В. Б Ивановский: О свойствах выходных потоков в дискретных системах массового обслуживания.Авт. и Телемех. № 11 (1984) 32-39. Zbl 1170.01392
Reference: [5] A. G. Pakes: A GI/M/1 queue with a modified service mechanisms.Ann. Inst. Stát. Math. 24 (1972), 589-597. MR 0336844, 10.1007/BF02479785
Reference: [6] A. G. Pakes: On the busy period of the modified GI/G/1 queue.J. Appl. Prob. 10 (1973), 192-197. Zbl 0265.60091, MR 0350902, 10.2307/3212506
Reference: [7] J. G. Shanthikumar: Level crossing analysis of some variants of GI/M/1 queues.Opsearch. 19 (1982), 148-159. Zbl 0506.60094, MR 0696148
Reference: [8] P. D. Welch: On a generalized M/GI/1 queueing process in which the first customer of each busy period receives exceptional service.Oper. res. 12 (1964), 736-752. MR 0176544, 10.1287/opre.12.5.736
Reference: [9] G. F. Yeo: Single server queues with modified service mechanisms.J. Austral. Math. Soc. 3 (1962), 491-502. Zbl 0134.35302, MR 0181026
.

Files

Files Size Format View
AplMat_32-1987-3_5.pdf 985.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo